| Model Number |
OTV-S7H-1D-L08E |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the rubber lining of the camera head's cable had been ripped off which was found during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation and corrections.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description